MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584190
Medical Device Problem Codes Entrapment of Device (1212); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one truetome 39 and one jagwire device used in the same patient and procedure.It was reported to boston scientific corporation that a truetome 39 was attempted to be used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stricture performed on (b)(6) 2025.During the procedure, the device was loaded over a 0.035 jagwire, and cannulated successfully, but could not be exchanged as the wire was stuck in the device.It was then realized that this wire was not compatible with the tome.Both tome and wire were removed from patient, and a non-boston scientific device were attempted to be used, but unable to recannulate the bile duct.The procedure was not completed and was canceled after the patient had been sedated with general anesthesia.There were no patient complications reported as a result of this event.Note: the complainant reported that the device was loaded over a 0.035 jagwire.However, according to the directions for use (dfu), the truetome 39 sphincterotome is capable of accepting a 0.025 in (0.64 mm) guidewire.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.

Brand Name
TRUETOME 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22548345
Report Number3005099803-2025-03326
Device Sequence Number8727112
Product Code KNS
UDI-Device Identifier08714729827658
UDI-Public(01)08714729827658(17)270130(10)35746401
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584190
Device Catalogue NumberM00584190
Device Lot Number0035746401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/18/2025
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown